Nonlinear second-order equations with functional implicit impulses and nonlinear functional boundary conditions

Cabada, Alberto and Thompson, Bevan (2011) Nonlinear second-order equations with functional implicit impulses and nonlinear functional boundary conditions. Nonlinear Analysis Theory Methods and Applications, 74 18: 7198-7209. doi:10.1016/j.na.2011.07.047


Author Cabada, Alberto
Thompson, Bevan
Title Nonlinear second-order equations with functional implicit impulses and nonlinear functional boundary conditions
Journal name Nonlinear Analysis Theory Methods and Applications   Check publisher's open access policy
ISSN 0362-546X
1873-5215
Publication date 2011-12
Sub-type Article (original research)
DOI 10.1016/j.na.2011.07.047
Volume 74
Issue 18
Start page 7198
End page 7209
Total pages 12
Place of publication East Park, Kidlington, Oxford, U.K.
Publisher Pergamon
Collection year 2012
Language eng
Formatted abstract
In this paper we present existence results for solutions of nonlinear second-order boundary value problems with impulses. Our impulses are applied at p points in the interval and given implicitly by nonlinear functions of the solution. Moreover we allow functional dependence on the solution. Our existence results follow from the existence of a pair of well ordered lower and upper solutions. We generalize earlier results of Cabada and Tomeček, allowing more general compatible boundary conditions, impulses and φ-Laplacian equations.

MSC: primary, 34B37; secondary, 34B15, 34B27
Keyword Boundary value problem
Impulses
Lower and upper solutions
Functional dependence
Compatible impulses
phi-Laplacian
Ordinary differential-equations
Quasi-linear equations
Extremal solutions
Periodic problems
Existence
Subfunctions
Inclusions
BVPs
ϕ-Laplacian
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 20 Nov 2011, 04:48:47 EST by System User on behalf of Mathematics